# SDR DALA13006930941

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1271-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISON FOUND ON LONGERON 24L BETWEEN BS 1271-1300,  AFT CARGO BAY.  LONGERON SECTION BETWEEN BS 1265-1331 WAS REPLACED IAW SRM 53-02, FIG 18.
